Alert archive / New York / Small Craft Advisories in 2010
Small Craft Advisory 40, NWS Buffalo, NY
NWS Buffalo, NY issued this small craft advisory at May 14, 2010, 3:51 AM EDT. It took effect at May 14, 2010, 12:00 PM EDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- May 14, 2010, 3:51 AM EDT (07:51 UTC)
- In effect from
- May 14, 2010, 12:00 PM EDT
- Expired
- May 14, 2010, 11:34 PM EDT
- In force
- 12 hr
- Issued by
- NWS Buffalo, NY
The text
As transmitted, in the capitals the NWS used until 2016.
784 WHUS71 KBUF 140751 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 351 AM EDT FRI MAY 14 2010 LEZ020-040-041-141600- /O.NEW.KBUF.SC.Y.0040.100514T1600Z-100515T0400Z/ UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 351 AM EDT FRI MAY 14 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO MIDNIGHT EDT TONIGHT... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO MIDNIGHT EDT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
5 follow-up statements
575 WHUS71 KBUF 141403 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1003 AM EDT FRI MAY 14 2010 LEZ020-040-041-142215- /O.CON.KBUF.SC.Y.0040.100514T1600Z-100515T0400Z/ UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 1003 AM EDT FRI MAY 14 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
326 WHUS71 KBUF 141923 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 323 PM EDT FRI MAY 14 2010 LEZ020-040-041-150330- /O.CON.KBUF.SC.Y.0040.000000T0000Z-100515T0400Z/ UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 323 PM EDT FRI MAY 14 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
079 WHUS71 KBUF 142120 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 520 PM EDT FRI MAY 14 2010 LOZ042-043-150200- /O.EXB.KBUF.SC.Y.0040.000000T0000Z-100515T0200Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- 520 PM EDT FRI MAY 14 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EDT THIS EVENING. WESTERLY WINDS OF 15 TO 25 KNOTS...WITH LOCALIZED GUSTS OF 30 TO 35 KNOTS...WILL CONTINUE INTO EARLY THIS EVENING BEFORE DIMINISHING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LEZ020-040-041-150400- /O.CON.KBUF.SC.Y.0040.000000T0000Z-100515T0400Z/ UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 520 PM EDT FRI MAY 14 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JJR
836 WHUS71 KBUF 150218 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1018 PM EDT FRI MAY 14 2010 LEZ020-150330- /O.CAN.KBUF.SC.Y.0040.000000T0000Z-100515T0400Z/ UPPER NIAGARA RIVER AND BUFFALO HARBOR- 1018 PM EDT FRI MAY 14 2010 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LOZ042-043-150330- /O.EXP.KBUF.SC.Y.0040.000000T0000Z-100515T0200Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- 1018 PM EDT FRI MAY 14 2010 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$ LEZ040-041-150400- /O.CON.KBUF.SC.Y.0040.000000T0000Z-100515T0400Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 1018 PM EDT FRI MAY 14 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JJR
144 WHUS71 KBUF 150334 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1134 PM EDT FRI MAY 14 2010 LEZ040-041-150445- /O.CAN.KBUF.SC.Y.0040.000000T0000Z-100515T0400Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 1134 PM EDT FRI MAY 14 2010 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ JJR
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at May 14, 3:49 AM EDT, 2 minutes earlier.
Area forecast discussion, May 14, 3:49 AM EDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
349 AM EDT FRI MAY 14 2010
.SYNOPSIS...
A COLD FRONT WILL CROSS THE REGION EARLY TODAY...BRINGING A FEW
MORE SHOWERS AND POSSIBLE THUNDERSTORMS THIS MORNING. HIGH
PRESSURE WILL THEN BUILD IN OVER THE WEEKEND...PROVIDING WARMER
AND DRIER CONDITIONS FOR THE WEEKEND.
&&
.NEAR TERM /THROUGH TONIGHT/...
WARM FRONT EXTENDING SOUTHEAST FROM SOUTHERN MICHIGAN LOW
CONTINUING TO FOCUS CONVECTION UPSTREAM ACROSS WESTERN LAKE
ERIE...NORTHERN OHIO INTO NORTHWEST PENNSYLVANIA. HIGH-RES RAPID
REFRESH OUTPUT SEEMS TO BE CAPTURING CONVECTIVE ACTIVITY RATHER
WELL. THIS MODEL SUGGESTS CONVECTIVE ACTIVITY WILL PUSH ACROSS THE
SOUTHERN TIER BETWEEN 4 AM AND 8 AM...LIKELY KEEPING THE BULK OF
THE ACTIVITY SOUTH OF BUFFALO. STRONGEST THUNDERSTORM ACTIVITY
SEEMS TO BE SHIFTING EAST ACROSS NORTHERN OHIO ALONG AND JUST
SOUTH OF THE WARM FRONT. POTENTIAL FOR ANY SEVERE ACTIVITY ALONG
THE SOUTHERN TIER EARLY THIS MORNING LOOKS LIMITED...BUT WILL
CONTINUE TO MONITOR.
LAST EVENINGS RAINS ACROSS THE NIAGARA FRONTIER COMBINED WITH
ADDITIONAL MOISTURE IN A SOUTHWEST FLOW OFF LAKE ERIE RESULTING IN
AREAS OF DENSE FOG AROUND THE BUFFALO AREA AND ALONG THE LAKE ERIE
SHORE. APPROACHING RAIN AREA WILL LIKELY IMPROVE CONDITIONS...BUT
UNTIL THAT TIME DENSE FOG WILL LIKELY PERSIST THROUGH SUNRISE.
UPSTREAM SURFACE COLD FRONT WILL CROSS THE AREA THIS MORNING. SHARP
DRY SLOT WILL PUSH INTO BEHIND THE FRONT AND END PRECIPITATION
POTENTIAL RATHER QUICKLY. PARTIAL CLEARING WILL TAKE PLACE THIS
AFTERNOON.
UPPER TROUGH WILL DROP DOWN FROM QUEBEC AND CROSS NORTHERN NEW YORK
TONIGHT. DEEP LAYER MOISTURE LOOKS LIMITED WITH THIS SYSTEM...BUT
THERE COULD BE A PASSING SHOWER FOR AREAS EAST OF LAKE ONTARIO.
&&
.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
HIGH PRESSURE BUILDING EAST FROM THE CENTRAL GREAT LAKES WILL BRING
DRY WEATHER TO THE AREA DURING THIS PERIOD. THE POSSIBLE EXCEPTION
TO THIS GENERAL TREND WILL BE EAST OF LAKE ONTARIO WHERE A FEW
SHOWERS ARE POSSIBLE SATURDAY MORNING AS AN UPPER LEVEL TROUGH DROPS
SOUTH ACROSS NORTHERN NEW YORK STATE AND NEW ENGLAND.
OTHERWISE...THERE WILL BE A MIX OF SUNSHINE AND CLOUDS WITH A WEAK
CYCLONIC FLOW LINGERING BEHIND A SURFACE LOW THAT WILL BE SETTLING
OFF THE NEW ENGLAND COAST. THE WEST TO NORTHWEST FLOW BEHIND THE
DEPARTING LOW WILL KEEP AREA TEMPERATURES A LITTLE BELOW AVERAGE.
A WEAK SHORT WAVE TRACKING SOUTH ACROSS NEW YORK STATE SATURDAY
NIGHT MAY GENERATE A FEW CLOUDS...BUT NO PCPN IS EXPECTED WITH THIS
IMPULSE. SUNDAY...THE SURFACE HIGH WILL TAKE CONTROL AS IT
RIDGES EAST INTO NEW YORK STATE. THIS SHOULD RESULT IN MORE SUNSHINE
AND MILDER TEMPERATURES ON SUNDAY.
&&
.LONG TERM /MONDAY THROUGH THURSDAY/...
OVERALL...THERE IS BELOW AVERAGE FORECAST CONFIDENCE IN THIS PERIOD.
THE CULPRIT IS A VERTICALLY STACKED LOW THAT IS FORECAST TO
APPROACH FROM THE MIDWEST...EVENTUALLY CROSSING THE REGION DURING
THE WEEK. SINCE THE LOW IS CUT-OFF FROM THE MAIN 500 MB FLOW...IT IS
EXPECTED THAT THE MODELS WILL STRUGGLE IN ITS TIMING...AND THIS HAS
BEEN THE CASE. CONSENSUS OF THE 12Z RUNS HAVE SLOWED A BIT FROM
YESTERDAYS SUITE...WITH THE GFS THE FASTEST WHEN COMPARED TO THE
GGEM/EUROPEAN. CONTINUE TO EXPECT MODELS TO ADJUST TIMING...AND
THEREFORE USE A BLEND OF THE 12Z CONSENSUS AND PREVIOUS
FORECAST...AND TO NOT TRY TO GET TOO SPECIFIC IN TIMING. THIS
RESULTS IN FAIRLY DREARY FORECAST...WITH AN CHANCE OF SHOWERS
VIRTUALLY EVERY DAY. IN REALITY...EXPECT A FAIRLY GOOD PERIOD OF
RAIN AND SHOWERS AS THE LOW MOVES IN...WITH SCATTERED SHOWERS
UNDERNEATH THE UPPER LOW LASTING A DAY OR TWO. SO WHILE TIMING IS
STILL IN QUESTION...EXPECT THERE WILL BE PERIODS OF FAIR WEATHER
MIXED IN DESPITE THE PESSIMISTIC BOTTOM LINE.
TEMPERATURES ARE EQUALLY CHALLENGING. BASICALLY EXPECT SEASONABLE TO
SLIGHTLY BELOW NORMAL TEMPERATURES...WITH A LESSER DIURNAL RANGE
THAN USUAL. SINCE THE 12Z GFS DIFFERS FROM THE CONSENSUS
TIMING...USED A BLEND OF ADJUSTED CLIMO GRIDS...AND PREVIOUS
FORECAST OVER THE GFS40 RUN FOR TEMPERATURES.
&&
.AVIATION /08Z FRIDAY THROUGH TUESDAY/...
ABUNDANT LOW LEVEL MOISTURE WILL YIELD WIDESPREAD IFR TO LIFR
CONDITIONS IN STRATUS AND FOG THROUGH SUNRISE. A COLD FRONT WILL
ENTER THE REGION BETWEEN 09Z AND 12Z WHICH WILL BRING SCATTERED
SHOWERS FOLLOWED BY STRONGER WEST TO SOUTHWEST WINDS AND
CONDITIONS IMPROVING TO VFR FRIDAY MORNING.
OUTLOOK...
FRIDAY NIGHT...VFR.
SATURDAY THROUGH SUNDAY NIGHT...VFR.
MONDAY...VFR/MVFR IN AFTERNOON SHOWERS.
MONDAY NIGHT AND TUESDAY...MVFR/IFR IN RAIN.
&&
.MARINE...
WINDS GENERALLY 10 KNOTS OF LESS VARYING IN DIRECTION OVER THE LOWER
LAKES EARLY THIS MORNING. A COLD FRONT CROSSING THE LOWER LAKES THIS
MORNING WILL CAUSE WINDS TO SHIFT SOUTHWEST. WIND AND WAVE
CONDITIONS WILL APPROACH SMALL CRAFT CRITERIA BY LATE IN THE DAY.
HIGH PRESSURE BUILDING TOWARD THE LAKES ON SATURDAY WILL ALLOW FOR
WINDS AND WAVES TO SUBSIDE FOR THE WEEKEND.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...SMALL CRAFT ADVISORY FROM NOON TODAY TO MIDNIGHT EDT TONIGHT
FOR LEZ020-040-041.
&&
SYNOPSIS...TMA
NEAR TERM...TMA
SHORT TERM...TJP
LONG TERM...TJP
AVIATION...TMA
MARINE...TMAHazardous weather outlook, May 13, 6:46 AM EDT, 21 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 646 AM EDT THU MAY 13 2010 NYZ001>008-010>014-019>021-085-141100- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 646 AM EDT THU MAY 13 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-141100- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 646 AM EDT THU MAY 13 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
In the hours before
Local storm report, May 13, 10:01 PM EDT, 5 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1001 PM EDT THU MAY 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0933 PM TSTM WND GST DUNKIRK 42.49N 79.34W
05/13/2010 M44 MPH CHAUTAUQUA NY ASOS
&&
CTINGLEYLocal storm report, May 13, 10:05 PM EDT, 5 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1005 PM EDT THU MAY 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0933 PM MARINE TSTM WIND DUNKIRK 42.49N 79.34W
05/13/2010 M44 MPH CHAUTAUQUA NY ASOS
&&
CTINGLEYSpecial weather statement, May 14, 3:39 AM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 339 AM EDT FRI MAY 14 2010 NYZ010-085-141000- NORTHERN ERIE-SOUTHERN ERIE- INCLUDING THE CITIES OF...BUFFALO...ORCHARD PARK...SPRINGVILLE 339 AM EDT FRI MAY 14 2010 ...AREAS OF DENSE FOG TO IMPACT THE AREA EARLY THIS MORNING... THE COMBINATION OF VERY MOIST AIR AND THE COOLING SOUTHWEST BREEZE OFF LAKE ERIE WILL GENERATE AREAS DENSE FOG EARLY THIS MORNING...ESPECIALLY FROM DOWNTOWN BUFFALO TO THE EASTERN SUBURBS OF BUFFALO. VISIBILITY WILL BE REDUCED TO LESS THAN ONE QUARTER MILE AT TIMES. AN AREA OF SHOWERS AND THUNDERSTORMS DEVELOPING AHEAD OF AN APPROACHING COLD FRONT SHOULD HELP THE FOG TO LIFT AROUND DAYBREAK. TJP
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 13, 8:28 PM EDT | Special Marine Warning | BUF | 62 min | |
| May 13, 9:31 PM EDT | Special Marine Warning | BUF | 59 min | |
| May 13, 10:29 PM EDT | Special Marine Warning | BUF | 39 min | |
| May 13, 11:02 PM EDT | Areal Flood Advisory | BUF | Erie, Genesee, Wyoming | 2 hr |
Nearby
Small Craft Advisories in New York, 2010Every small craft advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.